# SDR DLM88001035

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 26,713 hours, 21,169 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Condition: Failed
- Location: Lt Wing Tip
- Component: Wiring
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POSITION LIGHT AND STROBE LIGHT C/B POPS WHEN SWITCH TURNED\ON.  REPLACED SW S1-430, NO HELP.  DISCONNECTED WING STROBES AND POSITION LIGHTS, NO HELP.  C/B''S STILL POPPED.  FOUND WHEN LT OUTBOARD LANDING LIGHT CONTROL C/B RESET ALL LIGHTS ILLUM.  FOUND SHORTED WIRES AT APPROX STA XFS 70 LT WING L/E.  REPLACED WIRE CLAMP AND WIRE.  LIGHTS CHECK NORMAL.
